# SDR CALA2020032100655

- Difficulty date: March 14, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N4874
- Make and model: Airbus A319-133
- Aircraft serial: 2008
- Aircraft time: 46,551 hours, 29,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348003020801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO COMPT BILGE AREA FR64-65 STGR 42L STRINGER FND CORROSION REF NON-ROUTINE NO.9406486 - ORIGINATED BY EMP, SPEC NO.A3NB-53-3-6179.
